Avaliable on the Appstore Avaliable in Android Market / Google Play
Avaliable on the Appstore Avaliable in Android Market / Google Play
  • 0
  • 0
  • 0
Buy

$7.49 Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk +Free Store Pickup

Walmart offers Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk for $7.49 with free store pickup.

Product Description:
Equate Allergy Relief Tablets, available in a 10 mg dose, are a useful addition to your medicine cabinet. Keep them on hand to counter the effects of irritants both indoors and outside. Equate Allergy Relief cetirizine hydrochloride tablets can give you a complete day's worth of relief. They're formulated perform exactly like Zyrtec. The compact bottles are ideal to take with you when you travel, for relief that you can count on. 
Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Count, 2 Pack: 
  • 24-hour symptom relief
  • Indoor and outdoor allergies
  • Gluten-free
  • Compare to active ingredient in Zyrtec
  • Cetirizine hydrochloride tablets, 10 mg
  • Antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • One dose works for a full 24 hours
  • Temporarily relieves indoor and outdoor allergy symptoms in adults and children 6 years and over
  • Each tablet contains 10 mg of cetirizine hydrochloride
  • Original prescription strength
  • All-day allergy relief
  • For indoor and outdoor allergies
  • 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose
  • 90 cetirizine antihistamine tablets per bottle
  • 2 bottles per pack

Category: Beauty & Personal Care

Posted on 12 October 2018, 08:22 AM
Maggie
posted by Maggie
12 October 2018, 08:22 AM

Likes

Maggie